# SDR WI5R2017110700001

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: General aviation
- Aircraft: N1MG
- Make and model: Cessna 525C
- Aircraft serial: 0246
- Aircraft time: 387 hours, 305 cycles
- Engine: Wilint FJ44
- Engine time: 387 hours, 305 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Missing
- Location: Ip Rotor
- Part time: 387 hours, 305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE WAS RETURNED TO THE REPAIR STATION DUE TO DAMAGE NOTED ON THE HP COMPRESSOR ROTORS.  DISASSEMBLY DISCOVERED TWO MISSING 3RD STAGE IP COMPRESSOR BLADES.  THERE WAS NO EVIDENCE OF UPSTREAM FOREIGN OBJECT DAMAGE.
